New exotic solitary waves in one type of nonlinear dispersive equations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2009, Vol. 58 Issue (6): 3632-3636    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
New exotic solitary waves in one type of nonlinear dispersive equations
Yin Jiu-Li, Tian Li-Xin
江苏大学非线性科学研究中心,镇江 212013
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn